# SDR 96ZZZX1359

- Difficulty date: February 9, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N401MS
- Make and model: Rkwell NA26560
- Aircraft serial: 30617
- Engine: Pwa JT12A8
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Blade
- Condition: Rub
- Location: Compressor
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION OF ENGINE, SN P673149NB, A CRACKED INLET GUIDE VANE PROMPTED REMOVAL OF INLET CASE FOR REPAIRS.  WITH CASE REMOVED, A COMPRESSOR BLADE RUB, WHICH RESULTED IN DETERIORATION TO A STATOR, WAS NOTED AND REPORTED.  AUTHORIZATION WAS RECEIVED FROM CUSTOMER TO DISASSEMBLE COMPRESSOR FOR FURTHER INVESTIGATION.  UPON DISASSEMBLY OF COMPRESSOR, SEVERE CORROSION NOTED ON STEEL COMPONENTS.  A CORROSION INSPECTION AND SUBSEQUENT COMPRESSOR OVERHAUL PER P&WA, SB 1508R16, WAS INITIATED.
